# SDR MASA200700240

- Difficulty date: May 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 8,109 hours, 6,044 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Dirty
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2918 SBA - LT AFT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.  MX INSPECTED, CLEANED PROXIMITY SENSOR AND IT OPS GOOD.
